Tornadoes · United States · Oklahoma · 2010
EF1 tornado, Hulbert to Moodys, Oklahoma, May 13, 2010
From Hulbert to Moodys, this EF1 tornado ran 4.0 miles across Cherokee County on May 13, 2010, touching down at 5:37 AM CDT and reaching 200 yards wide. It killed nobody, and did $10,000 of property damage.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mph
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mphthis tornado
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF1
- Date
- May 13, 2010
- Touchdown
- 5:37 AM CDT (10:37 UTC)
- Lifted
- 5:41 AM CDT (10:41 UTC)
- On the ground
- 4 minutes
- Path length
- 4.0 miles (6.4 km)
- Path width
- 200 yards (183 m)
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- County
- Cherokee County
- Touchdown point
- 35.930, -95.132
- Lift-off point
- 35.976, -95.093
- Record number
- 1005130437-01
What the Weather Service recorded
A line of thunderstorms intensified as it moved into eastern Oklahoma during the early morning hours of the 13th. A number of tornadoes developed on the leading edge of the bowing line of storms over northeastern Oklahoma. The storms also produced damaging wind gusts.
A tornado snapped large trees limbs, uprooted trees, and damaged outbuildings. The estimated peak wind in the tornado based on this damage was 90 mph.
A tornado uprooted trees and snapped large tree limbs. The estimated peak wind in the tornado based on this damage was 90 mph.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
No tornado warning for this county appears in the archive as in force at the moment the tornado touched down. One was issued for the county at another hour that day.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 10:09 UTC | 11:00 UTC | Severe Thunderstorm Warning | TSA |
| 10:45 UTC | 11:15 UTC | Tornado Warning | TSA |
| 10:52 UTC | 11:15 UTC | Severe Thunderstorm Warning | TSA |
| 11:00 UTC | 11:47 UTC | Severe Thunderstorm Watch | TSA |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a General Thunderstorms Risk. The outlook in force was issued at 05:23 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the tornado touched down at May 13, 3:50 AM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 13, 3:50 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 350 AM CDT THU MAY 13 2010 .DISCUSSION... WIDESPREAD CONVECTION WILL CONTINUE ALONG ADVANCING FRONTAL BOUNDARY THROUGH TODAY...WITH PRE-FRONTAL AIRMASS MAINTAINING SUFFICIENT INSTABILITY AND WEAK ENOUGH INHIBITION THAT POCKETS OF STRONG TO SEVERE WINDS ARE POSSIBLE. SO FAR THE HEAVIEST RAINS HAVE BEEN PROGRESSIVE ENOUGH TO LIMIT FLOODING RISK AT LEAST IN THE SHORT TERM. TEMPERATURES WILL FALL SHARPLY BEHIND THE FRONT WITH EARLY DAY HIGH TEMPS EXPECTED FOR EASTERN LOCATIONS. FRONTAL BOUNDARY CLEARS THE FORECAST AREA TONIGHT HOWEVER UPGLIDE STRENGTHENS LATER TONIGHT WITH ADDITIONAL SHOWERS AND STORMS EXPECTED TO DEVELOP. PRECIP FOCUS SHOULD SHIFT MOSTLY SOUTHWARD ON FRIDAY...WITH A STRONGER WAVE MOVING TOWARD THE PLAINS ON SATURDAY. FRONTAL BOUNDARY TO LIFT NORTHWARD IN ADVANCE OF THE WAVE AGAIN SUPPORTING PRECIP CHANCES WITH A MORE UNSTABLE AIRMASS OVERSPREADING THE AREA BY SATURDAY NIGHT INTO SUNDAY. THIS WILL COINCIDE WITH THE PASSAGE OF THE UPPER WAVE WITH ADDITIONAL ROUNDS OF CONVECTION LIKELY AS IT PASSES BY SUNDAY NIGHT. IT REMAINS UNCLEAR JUST HOW WELL INSTABILITY AND WIND SHEAR WILL COUPLE DURING THIS TIMEFRAME...HOWEVER SHOULD ANY UPTICK IN SEVERE WEATHER RISK DEVELOP IT WOULD LIKELY ACCOMPANY THE PASSAGE OF THIS WAVE. THE ASSOCIATED COLD FRONT WILL SWEEP THROUGH THE AREA WITH A MORE STABLE AIRMASS FOLLOWING...HOWEVER PRECIP CHANCES REMAIN IN THE FORECAST AS NORTHWESTERLY FLOW DEVELOPS OVERHEAD WITH VARIOUS MODELS DEVELOPING PRECIP WITHIN THIS FLOW PATTERN. IT STILL APPEARS THAT BY LATER NEXT WEEK UPPER RIDGING WILL BEGIN TO EXPAND NORTHWARD WHICH WOULD YIELD A LESS ACTIVE PATTERN. && .PRELIMINARY POINT TEMPS/POPS... TUL 64 56 75 61 / 70 60 30 70 FSM 79 63 76 61 / 50 60 60 70 MLC 75 60 75 63 / 60 60 60 60 BVO 63 51 76 57 / 70 40 20 70 FYV 74 57 73 57 / 60 80 60 60 BYV 75 57 71 54 / 50 80 60 60 MKO 73 58 73 61 / 70 70 60 70 MIO 68 54 75 57 / 80 60 20 60 F10 66 57 73 61 / 70 70 60 60 HHW 81 62 78 64 / 50 40 70 60 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....07
Hazardous weather outlook, May 13, 5:08 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 AM CDT THU MAY 13 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
508 AM CDT THU MAY 13 2010
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A LINE OF SEVERE THUNDERSTORMS IS ONGOING THIS MORNING ACROSS
PORTIONS OF EASTERN OKLAHOMA...AND IS EXPECTED TO CONTINUE TO
PROGRESS EASTWARD DURING THE MORNING HOURS. DAMAGING WIND GUSTS
AND PERIODS OF HEAVY RAIN WILL BE THE MAIN THREATS WITH THIS LINE
OF THUNDERSTORMS.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE FOR MUCH OF THE
DAY AND INTO THE OVERNIGHT...AS A COLD FRONT PUSHES THROUGH THE
REGION. THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH DURING
THE LATE MORNING AND AFTERNOON AS THE COLDER AIR MOVES INTO THE
AREA. THE HEAVY RAIN THREAT WILL REMAIN HOWEVER.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
AN ACTIVE PERIOD WILL REMAIN ACROSS THE AREA THROUGH THE
WEEKEND...WITH HEAVY RAIN BEING THE PRIMARY THREAT. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...BUT ISOLATED SEVERE STORMS CANNOT
BE RULED OUT. THUNDERSTORMS WILL AGAIN ENTER THE FORECAST FOR THE
MIDDLE OF NEXT WEEK AS SOUTH WINDS MAKE A RETURN TO THE AREA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 13, 4:42 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
442 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM TSTM WND GST 4 SE BRISTOW 35.79N 96.34W
05/13/2010 M80 MPH CREEK OK MESONET
&&
KAHLocal storm report, May 13, 4:57 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
457 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TSTM WND GST 4 W HECTORVILLE 35.84N 96.00W
05/13/2010 M62 MPH OKMULGEE OK MESONET
&&
KAHLocal storm report, May 13, 5:17 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
517 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 AM TSTM WND GST 5 SSE HASKELL 35.75N 95.64W
05/13/2010 M62 MPH MUSKOGEE OK MESONET
&&
KAHLocal storm report, May 13, 5:24 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
524 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM TSTM WND DMG 1 S TULSA 36.12N 95.92W
05/13/2010 TULSA OK BROADCAST MEDIA
LARGE TREE BLOWN OVER ONTO A HOUSE AT 53RD AND SANDUSKY.
RELAYED BY KOTV.
&&
KAHSpecial weather statement, May 13, 5:24 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
524 AM CDT THU MAY 13 2010
OKZ065-071-073-131115-
MCINTOSH OK-OKFUSKEE OK-PITTSBURG OK-
524 AM CDT THU MAY 13 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND PITTSBURG
AT 524 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF WELEETKA TO 4 MILES SOUTHWEST OF
ARPELAR TO 11 MILES SOUTH OF ASHLAND...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
WELEETKA...EUFAULA...HANNA...RAIFORD...VIVIAN...STIDHAM...
MCALESTER...KIOWA...BLANCO...ASHLAND...SAVANNA...HARTSHORNE...
HAYWOOD...ALDERSON...KREBS...SCIPIO...BLOCKER...CROWDER...INDIANOLA
AND CANADIAN.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3539 9559 3512 9550 3460 9558 3459 9588
3468 9589 3469 9610 3505 9609 3509 9607
3516 9599 3529 9599 3529 9618 3536 9620
TIME...MOT...LOC 1024Z 244DEG 39KT 3523 9610 3493 9598
3463 9607Local storm report, May 13, 5:27 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
527 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM TSTM WND DMG TULSA 36.13N 95.92W
05/13/2010 TULSA OK TRAINED SPOTTER
NUMEROUS REPORTS OF POWER OUTAGES AND DAMAGE TO HOMES
FROM TREES FALLING ON THEM.
&&
KAHThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Springfield, MO (KSGF), 00:00Z
10.6 hours before the tornado, 158 km from the path. May 13, 2010.
- Mixed-layer CAPE
- 1283 J/kg
- Mixed-layer CIN
- -126 J/kg
- Surface CAPE
- 2755 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 9.5
- 0-3 km lapse rate
- 5.8 K/km
Springfield, MO (KSGF), 12:00Z
1.4 hours after it, 158 km from the path. May 13, 2010.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -135 J/kg
- Surface CAPE
- 35 J/kg
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.4
- 0-3 km lapse rate
- 5.7 K/km
The surface observations
Tahlequah Municipal (TQH), 10 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 08:53 UTC | 73.4 | 69.8 | 180° 6 kt | 1010.5 | ||
| 09:13 UTC | 73.4 | 69.8 | 180° 10 kt | 1010.8 | ||
| 09:34 UTC | 73.4 | 68 | 190° 7 kt | 1011.5 | ||
| 09:53 UTC | 73.4 | 68 | 190° 10 kt | 14 | 1012.2 | |
| 10:13 UTC | 73.4 | 68 | 200° 12 kt | 18 | 1012.9 | |
| 10:33 UTC | 73.4 | 68 | 180° 17 kt | 24 | 1011.5 | |
| 10:53 UTC | 73.4 | 64.4 | 250° 21 kt | 37 | 1015.6 | HZ |
| 11:14 UTC | 62.6 | 60.8 | 260° 7 kt | 18 | 1015.6 | BR |
| 11:33 UTC | 60.8 | 60.8 | 220° 4 kt | 14 | 1016.6 | BR |
| 11:53 UTC | 60.8 | 60.8 | 230° 5 kt | 1016.6 | BR | |
| 12:13 UTC | 60.8 | 60.8 | 0° 0 kt | 1015.9 | BR | |
| 12:33 UTC | 60.8 | 60.8 | 90° 7 kt | 1014.2 | BR |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Tulsa radar (KINX), 47 km away, was scanning. The volume nearest the touchdown began at 10:37 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 10:00 UTC | TSTM WND DMG | 4 Se Catoosa | Wagoner, OK | 1.5 MILES EAST OF 193RD EAST AVE AND 11TH ST. LARGE TREES UPROOTED. POWER OUT. ESTIMATED WINDS OF 80 MPH. |
| 10:00 UTC | TSTM WND GST 65 | 6 Se Broken Arrow | Wagoner, OK | |
| 10:03 UTC | TORNADO | 1 Ese Oneta | Wagoner, OK | NWS TEAM STILL IN THE FIELD ASSESSING DAMAGE AND DETAILS. PRELIMINARY EF2 RATING. 250 TO 300 YARDS WIDE. HOME DESTROYED. LENGTH NOT YET DETERMINED. |
| 10:05 UTC | TSTM WND DMG | 4 E Broken Arrow | Wagoner, OK | ROOF BLOWN OFF BARN. WOOD PRIVACY FENCE DOWN. LARGE TREE UPROOTED. OTHER LARGE TREE LIMBS BROKEN AND DOWN. |
| 10:09 UTC | TSTM WND GST 62 | 5 Sse Haskell | Muskogee, OK | |
| 10:10 UTC | TSTM WND DMG | 2 E Haskell | Muskogee, OK | HIGHWAY 104 GOING EAST OUT OF HASKELL INTO WAGONER COUNTY IS BLOCKED DUE TO DOWNED POWER POLES AND TREES. |
| 10:10 UTC | TSTM WND GST 60 | 3 E Broken Arrow | Wagoner, OK | REPORTED NEAR THE JUNCTION OF HIGHWAY 51 AND THE CREEK TURNPIKE |
| 10:15 UTC | TSTM WND DMG | Coweta | Wagoner, OK | THREE HOMES WITH MAJOR STRUCTURAL DAMAGE AT 108TH AND MIDWAY NEAR THE COWETA AREA. |
| 10:19 UTC | TSTM WND DMG | 4 S Claremore | Rogers, OK | MULTIPLE POWER POLES DOWN FROM LARGE TREE FALLING ON LINES. |
| 10:20 UTC | TSTM WND DMG | 6 W Wagoner | Wagoner, OK | HIGHWAY SIGNS BLOWN OVER |
| 10:25 UTC | TSTM WND GST 58 | 3 Sse Inola | Rogers, OK | |
| 10:26 UTC | TSTM WND DMG | Muskogee | Muskogee, OK | TREE LIMBS DOWN IN MUSKOGEE |
| 10:30 UTC | TSTM WND DMG | Pryor | Mayes, OK | NUMEROUS REPORTS OF TREES AND POWER LINES DOWNED...AS WELL AS STRUCTURAL ROOF DAMAGE. REPORTED COUNTY WIDE. |
| 10:30 UTC | TSTM WND GST 60 | Chouteau | Mayes, OK | |
| 10:49 UTC | TSTM WND DMG | 3 N Tahlequah | Cherokee, OK | NUMEROUS TREES DOWN IN THE MOODYS AREA |
| 10:50 UTC | TSTM WND DMG | Leach | Delaware, OK | TREE LIMBS DOWN IN LEACH. |
| 11:02 UTC | TSTM WND DMG | Colcord | Delaware, OK | POWER POLES DOWN IN TOWN...TREES DOWNED JUST EAST OF COLCORD |
| 11:50 UTC | TSTM WND DMG | Leach | Delaware, OK | TREE LIMBS DOWN IN LEACH. |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2010 tornado in OklahomaEvery tornado in Oklahoma since 1950Warnings in force in Oklahoma nowThe forecast where you are
The other tornadoes of May 13, 2010
15 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| May 13 | 4:19 AM CDT | EF1 | Creek, OK | 20.0 | 1,000 | $75,000 | ||
| May 13 | 4:43 AM CDT | EF2 | Tulsa, OK | 22.7 | 500 | $750,000 | ||
| May 13 | 4:45 AM CDT | EF1 | Tulsa, OK | 14.1 | 500 | $125,000 | ||
| May 13 | 4:52 AM CDT | EF2 | Okmulgee, OK | 6.0 | 300 | $200,000 | ||
| May 13 | 5:04 AM CDT | EF2 | Wagoner, OK | 5.1 | 550 | 2 | $400,000 | |
| May 13 | 5:05 AM CDT | EF2 | Rogers, OK | 6.0 | 450 | $750,000 | ||
| May 13 | 5:09 AM CDT | EF0 | Rogers, OK | 3.1 | 700 | $10,000 | ||
| May 13 | 5:17 AM CDT | EF2 | Rogers, OK | 8.7 | 1,000 | 2 | $350,000 | |
| May 13 | 5:51 AM CDT | EF1 | Cherokee, OK | 4.0 | 200 | |||
| May 13 | 6:05 AM CDT | EF1 | Ottawa, OK | 8.0 | 500 | $25,000 | ||
| May 13 | 6:24 AM CDT | EF1 | Washington, AR | 0.1 | 75 | |||
| May 13 | 7:00 AM CDT | EF1 | Barry, MO | 2.2 | 200 | $500,000 | ||
| May 13 | 7:42 AM CDT | EF0 | Stone, MO | 0.3 | 50 | $10,000 | ||
| May 13 | 8:00 AM CDT | EF0 | Christian, MO | 4.3 | 200 | $50,000 | ||
| May 13 | 1:47 AM EDT | EF1 | Van Wert, OH | 2.1 | 150 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.